MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751PNAB; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751PNAB; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-751PNAB
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr related to the puerto rico manufacturing site has been assigned a medwatch number from the medtronic minimed northridge site, per variance 5.Currently it is unknown whether or not the device may have caused or contributed to the event.The device has been returned, but not yet evaluated.Further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
It was reported by the customer that the insulin pump is making a high pitched noise, has a low battery alert and none of the buttons are responding.The time advances on the insulin pump.Troubleshooting was performed on the insulin pump for the low battery and the battery lasted more than one week.The customer woke up to a blood glucose of 56 mg/dl and the insulin pump alarming threshold suspend.The customer declined troubleshooting for the threshold suspend and will be returning the pump.The current blood glucose is 85 mg/dl.
 
Additional Manufacturer Narrative
All buttons function properly.No blocked keypad noted.No damage noted on keypad traces.The keypad connector on lcd board was locked.Unit was received with normal operating currents and no unexpected low battery, battery out limit and failed battery test alarms or audio/beep anomaly noted during testing.Unit passed self-test, unexpected restart error test, rewind test, basic occlusion test, occlusion test, prime test, excessive no delivery test and displacement test.Unit auto off alarm function properly and no anomaly noted.Unit had minor scratched lcd window, cracked lcd window, cracked case at display window corners, cracked battery tube threads and cracked reservoir tube lip.A complete analysis and testing of the insulin pump showed that it was functioning properly and passed all functional testing.After testing it was concluded that the device operated within specifications.

Brand Name
530G INSULIN PUMP MMT-751PNAB
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key6660828
Report Number2032227-2017-22797
Device Sequence Number1882685
Product Code OZO
UDI-Device Identifier00643169507319
UDI-Public(01)00643169507319
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 07/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-751PNAB
Device Catalogue NumberMMT-751PNAB
Device Lot NumberA3751PNABJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/06/2017
Initial Date Received by Manufacturer 05/28/2017
Supplement Date Received by Manufacturer07/21/2017
Initial Report FDA Received Date06/22/2017
Supplement Report FDA Received Date07/31/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR
Patient Weight165